Heart rate and not being able to nap??

Index Support Center Forums Living with N Heart rate and not being able to nap??

  • This topic has 5 replies, 3 voices, and was last updated 2 months, 4 weeks ago by autumnns. This post has been viewed 127 times
Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #12462
    Avatarautumnns
    Participant
    @autumnns

    Hello! so ive been looking for somewhere to talk to other pwn. So even on days where im very tired and i find myself just sitting and staring into space not wanting to move, ill try to nap and i litterally cant. It seems like my body gets so restless and my heart beats very fast. does this happen to anyone else?

    I was also wondering if anyone else has an issue with a fast heart rate and/or palpitations? i think maybe because my body is too tired and worn out all the time. not sure if its just me though.

    #12464
    FerretFerret
    Moderator
    @ferret

    What, if any, meds are you taking?

    Also, please google the effects (benefits) of Magnesium. Most people are very short on magnesium.

    #12468
    FerretFerret
    Moderator
    @ferret

    Although this article on magnesium mentions pain in the heading, it is very thorough on why we need supplementation…

    https://www.stopneckpainnaturally.com/magnesium-the-miracle-mineral-that-stops-pain-including-chronic-neck-pain/

    #12477
    AvatarJJ628
    Participant
    @jj628

    Yes, I absolutely struggle with the same thing. I take X and vyvannse. Do you take medicine? Do you think it could be side effects? I also take magnesium…

    #12479
    FerretFerret
    Moderator
    @ferret

    You can google side effects of any medicine. Here’s the side effects of Xyrem and they do include rapid heart rate and palpitations. I believe that it’s very important to stay very well hydrated when using Xyrem.
    https://www.drugs.com/sfx/xyrem-side-effects.html

    I also believe that it’s kind of a fake awakened feeling that many N meds cause… tired but can’t nap. Modafinil did that to me. I’m done with pharmaceutical meds screwing me up.

    #12533
    Avatarautumnns
    Participant
    @autumnns

    I am not on any medications currently actually. Still trying to figure out what I would want to take, if any. I don’t like stimulants, they make me feel kind of sick at some point.

Viewing 6 posts - 1 through 6 (of 6 total)
  • You must be logged in to reply to this topic.